# SDR FDEA201809252674

- Difficulty date: September 25, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 45,977 hours, 40,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5711109220200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CENTER WING BOX REAR SPAR & BOTTOM PANEL LT SIDE HOLE "M" FOUND CRACK SIGNAL. PER EA 6-5710-167809 B PT2 REPAIR THE CRACKED "M" HOLE. THIS REPAIR IS CATEGORY B. MAJOR REPAIR IAW GMM 6-2-100.
